An Avron rule for fragments of R-mingle

Metcalfe, George (2016). An Avron rule for fragments of R-mingle. Journal of logic and computation, 26(1), pp. 381-393. Oxford University Press 10.1093/logcom/ext031

[img]
Preview
Text
MetAvronFinalA2012.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (390kB) | Preview
[img] Text
381.full.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (258kB) | Request a copy

Axiomatic bases of admissible rules are obtained for fragments of the substructural logic R-mingle. In particular, it is shown that a ‘modus-ponens-like’ rule introduced by Arnon Avron forms a basis for the admissible rules of its implication and implication–fusion fragments, while a basis for the admissible rules of the full multiplicative fragment requires an additional countably infinite set of rules. Indeed, this latter case provides an example of a three-valued logic with a finitely axiomatizable consequence relation that has no finite basis for its admissible rules.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

Subjects:

500 Science > 510 Mathematics

ISSN:

0955-792X

Publisher:

Oxford University Press

Language:

English

Submitter:

George Metcalfe

Date Deposited:

07 Apr 2016 11:21

Last Modified:

10 Apr 2016 22:45

Publisher DOI:

10.1093/logcom/ext031

BORIS DOI:

10.7892/boris.78887

URI:

https://boris.unibe.ch/id/eprint/78887

Actions (login required)

Edit item Edit item
Provide Feedback